# SDR DALA2016110708301

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA ON FWD FUEL BOOST PUMP SECONDARY ACCESS COVER NR 1410 AT RT WING.  DUE TO EXCESSIVE CORROSION DAMAGE ACCESS COVER NR 1410 WAS REPLACED IN ACCORDING ERA 530866-14MA REV ORIGINAL.
